MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD VISERA ELITE II XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD VISERA ELITE II XENON LIGHT SOURCE
Model Number CLV-S200-IR
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while performing a laparoscopic surgery using an olympus visera elite ii xenon light source & visera elite ii video system center, when changing to observation mode, the screen went black.According to the initial reporter, the staff restarted both devices, the image was restored, and he continued the procedure without any other issues or impacts to the patient.This is reporter 1 of 2, being submitted to capture the visera elite ii xenon light source.For details relating to the visera elite ii video system center, please see report 2 of 2 with patient identifier (b)(6).
 
Additional Manufacturer Narrative
The customer called into olympus to report his event.During the call, the customer noted that when performing ir observations, the rigid endoscope was removed from the cavity and the light source was set to standby mode before being set to observation mode.The customer is unsure if he remembered to release standby mode.Consequently, the customer could not confirm if this was a device failure, or user error.The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
This is reporter 1 of 2, being submitted to capture the visera elite ii xenon light source.For details relating to the visera elite ii video system center, please see report 2 of 2 with patient identifier: (b)(6).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Correction to b5 of the initial report to update the second event patient identifier reference.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the blank monitor could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA ELITE II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD
3-1 okamiyama
odakura nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15813924
Report Number3002808148-2022-04284
Device Sequence Number5838041
Product Code OWN
UDI-Device Identifier04953170428142
UDI-Public04953170428142
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S200-IR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown